# SDR FDEA202107211830

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 88,825 hours, 18,567 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 707391
- Part serial: 211
- Condition: Failed
- Location: Slat System
- Part time: 53,926 hours, 14,207 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT WE RECEIVED A LEVEL ONE HYD 1 OFF.  FOLLOWED BY HYD 1 QTY LO. 2.3 GALLONS.   SERVICES HYD QUANTITY AND REMOVED /REPLACED INBOARD  SLAT ACTUATOR AS PER AMM   27-  82-01-4 , OPS AND LEAK   CHECK GOOD NO LEAK NOTED.
